Free pro-p groups with operators.
Baumann, B.
Manuscripta mathematica, Tome 70 (1991), p. 385-396 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:155674
@article{GDZPPN00223260X,
     title = {Free pro-p groups with operators.},
     journal = {Manuscripta mathematica},
     volume = {70},
     year = {1991},
     pages = {385-396},
     zbl = {0755.20006},
     url = {http://dml.mathdoc.fr/item/GDZPPN00223260X}
}
Baumann, B. Free pro-p groups with operators.. Manuscripta mathematica, Tome 70 (1991) pp. 385-396. http://gdmltest.u-ga.fr/item/GDZPPN00223260X/